xoxxi

197d

its getting annoying. I first got it when I went to the park 4 months ago and I got "hives" on my knees and its slowly spread up to my face and we Went to the ER because my family is overdramatic and they thought I was gonna die and they just said to take some Benadryl because we had some in the car in the car and I took some Benadryl I thought it would go away eventually cause I've had hives in the past and it did not do absolutely nothing we we went back to the ER cause it kept coming back and at one point it went on my lips and and it's just been happening like every single Like everyday It's just getting to the point where it's really annoying because I have to take pills every morning so they don't come and like it happens when I get super hot I don't know what's going on it's going on please help lmao

Prednisone

Urticaria.

Hydrocortisone

Pruritus & Related Conditions

View all
  • 5arah

    197d

    I'm in the same boat...2 years... research trials, allergist, dermatologist, family doctor, ER. NO ONE will help me except the all day allergy pills. 1 in evening and 1 at night helps keep lips and face swelling away. Nothing and no one will keep them away though. I completely, whole heartedly feel your frustration.

  • tristanrm78

    197d

    your hives sound like they're cholinergic (like mine!), meaning you get them whenever your body temperature gets too high. i use an over-the-counter hive spray that helps a lot with the itching and benadryl is also really helpful. being able to lower your body temperature when you need to could also help, like carrying cold water around with you. i would definitely talk to a dermatologist or allergist in case i'm wrong, though

    • xoxxi

      196d

      wow thank you so much im gonna try and talk to my doctor about that. They thought it was activity induced so they had me on epipens and all that. But it turns out it wasn't it seems to happen after im running around or im really hot- so thank you :)

  • wise

    197d

    if it's when you get super hot (aka sweaty) you may have cholinergic urticaria! I have the same problem with hives and itching that does Not go away. the only things that have brought me any modicum of relief are hydrocortisone cream and claritin. Prednisone works REALLY well but that's not a drug you can take all the time lol. try to keep yourself dry and see how that works, if it helps then otc allergy meds and antiperspirant spray may help you more in the long term

    • xoxxi

      196d

      thank you! I'm gonna look into that! I just got told I might have that like 3 times to im gonna talk to my doctor thank you so much for the advise!

  • CPH

    187d

    I recently stopped taking NSAIDS on my doctor's order and everything g cleared up. I didn't even rake them all that often but apparently that's a common cause. It could help some people like me.

  • Bonbon2u

    182d

    I've had Hives since 2014. I had them everyday for 29 months. I now get xolair injections twice a month. No hives for a couple of years, abd now they are back with a vengeance. I'm now on Prednisone and I'm either in a state of panic or sad. It's horrible feeling like spiders crawling on me.

  • Tatu

    180d

    Dude I have the same thing! Whenever I get too hot it's hives all over, and drinking water sometimes makes it spread up to my face and lips. Definitely VERY scary. I've tried double daily doses of zyrtec and Allegra to no avail. I currently don't take any medication daily and just do my best to avoid putting myself in those situations. A dermatologist will be your best bet for finding a solution.

    • Bonbon2u

      180d

      I go to my Allergist. she prescribed Xolair injections every 2 weeks. I've gone years without hives. I witnessed a traumatic event....boom, they came back.

    • awesomesauce

      140d

      i can vouch that xolair injections helped me a lot. I also went on Prednisone for a while and it helped a bunch.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.